Loading...
Loading...

Go to the content (press return)

Ultranarrow optical beams in quadratically nonlinear media

Author
Pimenov, A.; Sukhorukov, A.; Torner, L.
Type of activity
Journal article
Journal
JETP letters
Date of publication
2000-09
Volume
72
Number
10
First page
495
Last page
498
DOI
https://doi.org/10.1134/1.1343150 Open in new window
Repository
http://hdl.handle.net/2117/107416 Open in new window
URL
https://link.springer.com/article/10.1134/1.1343150 Open in new window
Abstract
The vector Maxwell equations for the first-and second-harmonic planar beams are solved with allowance made for the nonlinear diffraction that weakens quadratic nonlinearity. The structure of the transverse and longitudinal components of the electromagnetic field of a parametric soliton is calculated for different values of the wave vector and phase mismatch. Exact analytic expressions are obtained for the self-similar profiles of extremally narrow solitons, and it is shown that the width has a f...
Citation
Pimenov, A., Sukhorukov, A., Torner, L. Ultranarrow optical beams in quadratically nonlinear media. "JETP letters", Setembre 2000, vol. 72, núm. 10, p. 495-498.
Group of research
FOTONICA - Photonics Research Group

Participants